We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Conjugacy classification of quaternionic Möbius transformations.

Parker, John R. and Short, Ian (2009) 'Conjugacy classification of quaternionic Möbius transformations.', Computational methods and function theory., 9 (1). pp. 13-25.


It is well known that the dynamics and conjugacy class of a complex Möbius transformation can be determined from a simple rational function of the coefficients of the transformation. We study the group of quaternionic Möbius transformations and identify simple rational functions of the coefficients of the transformations that determine dynamics and conjugacy.

Item Type:Article
Keywords:Möbius transformations, Quaternions, Conjugacy, Dynamics.
Full text:(VoR) Version of Record
Download PDF
Publisher Web site:
Date accepted:No date available
Date deposited:03 January 2013
Date of first online publication:January 2009
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar